Alert archive / Arkansas / Winter Storm Warnings in 2021
Winter Storm Warning 1, NWS Little Rock, AR
NWS Little Rock, AR issued this winter storm warning at Jan 6, 2021, 3:32 AM CST. It took effect at Jan 6, 2021, 6:00 PM CST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 6, 2021, 3:32 AM CST (09:32 UTC)
- In effect from
- Jan 6, 2021, 6:00 PM CST
- Expired
- Jan 7, 2021, 1:48 PM CST
- In force
- 20 hr
- Issued by
- NWS Little Rock, AR
The text
As transmitted.
239 WWUS44 KLZK 060932 WSWLZK URGENT - WINTER WEATHER MESSAGE National Weather Service Little Rock AR 332 AM CST Wed Jan 6 2021 ...Winter Storm Likely in the Higher Terrain of Northwest Arkansas Wednesday Evening through Thursday Morning... ARZ003-012-013-062130- /O.UPG.KLZK.WS.A.0001.210107T0000Z-210107T1800Z/ /O.NEW.KLZK.WS.W.0001.210107T0000Z-210108T0000Z/ Boone-Newton-Searcy- Including the cities of Harrison, Jasper, Western Grove, Marshall, and Leslie 332 AM CST Wed Jan 6 2021 ...WINTER STORM WARNING NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Heavy snow, with totals of three to five inches is likely at higher elevations. Amounts in excess of six inches could occur in localized areas above 2000 feet. * WHERE...Primarily the higher elevations of Boone, Newton, and Searcy Counties. * WHEN...Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS...Expect impacts to travel, with hazardous road conditions likely, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ ARZ004-023-062130- /O.UPG.KLZK.WS.A.0001.210107T0000Z-210107T1800Z/ /O.NEW.KLZK.WW.Y.0001.210107T0000Z-210108T0000Z/ Marion-Van Buren- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Fairfield Bay, and Clinton 332 AM CST Wed Jan 6 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Moderate to occasionally heavy snow, with totals of one to three inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE...Primarily the higher elevations of Marion and Van Buren Counties. * WHEN...Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS...Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ ARZ005-014-021-022-062130- /O.NEW.KLZK.WW.Y.0001.210107T0000Z-210108T0000Z/ Baxter-Stone-Johnson-Pope- Including the cities of Mountain Home, Mountain View, Clarksville, and Russellville 332 AM CST Wed Jan 6 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Moderate to occasionally heavy snow, with totals of one to three inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE...Primarily the higher elevations of Baxter, Stone, Johnson, and Pope Counties. * WHEN...Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS...Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ Jones/Cooper
5 follow-up statements
123 WWUS44 KLZK 062015 WSWLZK URGENT - WINTER WEATHER MESSAGE National Weather Service Little Rock AR 215 PM CST Wed Jan 6 2021 ...Winter Storm Likely in the Higher Terrain of Northwest Arkansas Wednesday Evening through Thursday Morning... ARZ003-012-013-071100- /O.CON.KLZK.WS.W.0001.210107T0000Z-210108T0000Z/ Boone-Newton-Searcy- Including the cities of Harrison, Jasper, Western Grove, Marshall, and Leslie 215 PM CST Wed Jan 6 2021 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Heavy snow, with totals of three to five inches is likely at higher elevations. Amounts in excess of six inches could occur in localized areas above 2000 feet. * WHERE...Primarily the higher elevations of Boone, Newton, and Searcy Counties. * WHEN...Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS...Expect impacts to travel, with hazardous road conditions likely, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ ARZ004-005-014-021>023-071100- /O.CON.KLZK.WW.Y.0001.210107T0000Z-210108T0000Z/ Marion-Baxter-Stone-Johnson-Pope-Van Buren- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mountain View, Clarksville, Russellville, Fairfield Bay, and Clinton 215 PM CST Wed Jan 6 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST THURSDAY... * WHAT...Moderate to occasionally heavy snow, with totals of one to three inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE...Primarily the higher elevations of Baxter, Stone, Johnson, and Pope Counties. * WHEN...Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS...Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$
312 WWUS44 KLZK 070250 WSWLZK URGENT - WINTER WEATHER MESSAGE National Weather Service Little Rock AR 850 PM CST Wed Jan 6 2021 ARZ003-012-013-071300- /O.CON.KLZK.WS.W.0001.000000T0000Z-210108T0000Z/ Boone-Newton-Searcy- Including the cities of Harrison, Jasper, Western Grove, Marshall, and Leslie 850 PM CST Wed Jan 6 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT: Heavy snow, with totals of 3 to 5 inches is likely at higher elevations. Amounts in excess of 6 inches could occur in localized areas above 1800 feet. * WHERE: Primarily the higher elevations of Boone, Newton, and Searcy Counties. * WHEN: Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS: Expect impacts to travel, with hazardous road conditions likely, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ ARZ030-037-040-071300- /O.EXB.KLZK.WW.Y.0001.210107T0800Z-210108T0000Z/ Logan-Scott-Polk- Including the cities of Booneville, Paris, Waldron, and Mena 850 PM CST Wed Jan 6 2021 ...WINTER WEATHER ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Logan, Scott, and Polk Counties. * WHEN: Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ ARZ004-005-014-021>023-071300- /O.CON.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Marion-Baxter-Stone-Johnson-Pope-Van Buren- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mountain View, Clarksville, Russellville, Fairfield Bay, and Clinton 850 PM CST Wed Jan 6 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THURSDAY... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Baxter, Stone, Johnson, and Pope Counties. * WHEN: Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$
445 WWUS44 KLZK 071044 WSWLZK URGENT - WINTER WEATHER MESSAGE National Weather Service Little Rock AR 444 AM CST Thu Jan 7 2021 ARZ003-012-013-080000- /O.CON.KLZK.WS.W.0001.000000T0000Z-210108T0000Z/ Boone-Newton-Searcy- Including the cities of Harrison, Jasper, Western Grove, Marshall, and Leslie 444 AM CST Thu Jan 7 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Heavy snow, with totals of 3 to 6 inches is likely at higher elevations. Amounts in excess of 6 inches could occur in localized areas above 2000 feet. * WHERE: Primarily the higher elevations of Boone, Newton, and Searcy Counties. * WHEN: Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS: Expect impacts to travel, with hazardous road conditions likely, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ ARZ004-005-014-021>023-080000- /O.CON.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Marion-Baxter-Stone-Johnson-Pope-Van Buren- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mountain View, Clarksville, Russellville, Fairfield Bay, and Clinton 444 AM CST Thu Jan 7 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Baxter, Stone, Johnson, and Pope Counties. * WHEN: Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ ARZ030-037-040-080000- /O.CON.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Logan-Scott-Polk- Including the cities of Booneville, Paris, Waldron, and Mena 444 AM CST Thu Jan 7 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Logan, Scott, and Polk Counties. * WHEN: Wednesday evening through Thursday Morning. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$
763 WWUS44 KLZK 071156 WSWLZK URGENT - WINTER WEATHER MESSAGE National Weather Service Little Rock AR 556 AM CST Thu Jan 7 2021 ARZ003-012-013-080000- /O.CON.KLZK.WS.W.0001.000000T0000Z-210108T0000Z/ Boone-Newton-Searcy- Including the cities of Harrison, Jasper, Western Grove, Marshall, and Leslie 556 AM CST Thu Jan 7 2021 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Heavy snow, with totals of 3 to 6 inches is likely at higher elevations. Amounts in excess of 6 inches could occur in localized areas above 2000 feet. * WHERE: Primarily the higher elevations of Boone, Newton, and Searcy Counties. * WHEN: This morning into midday. * ADDITIONAL DETAILS: Expect impacts to travel, with hazardous road conditions likely, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel dangerous. Only travel in an emergency. If you must travel...keep an extra flashlight... food...and water in your vehicle in case of an emergency. && $$ ARZ038-041-080000- /O.EXA.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Yell-Montgomery- Including the cities of Dardanelle, Danville, Ola, Mount Ida, and Norman 556 AM CST Thu Jan 7 2021 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Logan, Scott, and Polk Counties. * WHEN: This morning into midday. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ ARZ004-005-014-021>023-080000- /O.CON.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Marion-Baxter-Stone-Johnson-Pope-Van Buren- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mountain View, Clarksville, Russellville, Fairfield Bay, and Clinton 556 AM CST Thu Jan 7 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Baxter, Stone, Johnson, and Pope Counties. * WHEN: This morning into midday. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ ARZ030-037-040-080000- /O.CON.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Logan-Scott-Polk- Including the cities of Booneville, Paris, Waldron, and Mena 556 AM CST Thu Jan 7 2021 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT: Moderate to occasionally heavy snow, with totals of 1 to 3 inches in higher terrain is possible across the advisory area. For lower elevations, a dusting up to an inch of snow is possible. * WHERE: Primarily the higher elevations of Logan, Scott, and Polk Counties. * WHEN: This morning into midday. * ADDITIONAL DETAILS: Expect minor impacts to travel, with hazardous road conditions possible, especially in the higher terrain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Weather Advisory for snow means that periods of snow will cause primarily travel difficulties. Be prepared for snow covered roads and limited visibilities...and use caution while driving. && $$ 230/44
113 WWUS44 KLZK 071948 WSWLZK URGENT - WINTER WEATHER MESSAGE National Weather Service Little Rock AR 148 PM CST Thu Jan 7 2021 ARZ003-012-013-072100- /O.CAN.KLZK.WS.W.0001.000000T0000Z-210108T0000Z/ Boone-Newton-Searcy- Including the cities of Harrison, Jasper, Western Grove, Marshall, and Leslie 148 PM CST Thu Jan 7 2021 ...WINTER STORM WARNING IS CANCELLED... While a few flurries may still occur this afternoon, little to no accumulation is expected with the remaining precipitation across Arkansas Thursday. $$ ARZ004-005-014-021>023-030-037-038-040-041-072100- /O.CAN.KLZK.WW.Y.0001.000000T0000Z-210108T0000Z/ Marion-Baxter-Stone-Johnson-Pope-Van Buren-Logan-Scott-Yell-Polk- Montgomery- Including the cities of Bull Shoals, Flippin, Yellville, Summit, Mountain Home, Mountain View, Clarksville, Russellville, Fairfield Bay, Clinton, Booneville, Paris, Waldron, Dardanelle, Danville, Ola, Mena, Mount Ida, and Norman 148 PM CST Thu Jan 7 2021 ...WINTER WEATHER ADVISORY IS CANCELLED... While a few flurries may still occur this afternoon, little to no accumulation is expected with the remaining precipitation across Arkansas Thursday. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this winter storm warning went out at Jan 5, 11:40 PM CST, 3 hours 52 minutes earlier.
Area forecast discussion, Jan 5, 11:40 PM CST, 3 hours 52 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 1140 PM CST Tue Jan 5 2021 .UPDATE... Updated to include the 06z aviation discussion. .AVIATION... Expect VFR conditions to persist through the overnight period. A storm system will move into the state on Wed...with SHRA developing throughout the day and especially late afternoon. Have precip moving into the NWRN terminals mainly in the afternoon hrs...with precip moving west to east. Expect MVFR or lower conditions late in this TAF period as the precip spreads across more of the terminals. Heavier precip is expected just beyond the TAF cycle. && .PREV DISCUSSION...(ISSUED 517 PM CST Tue Jan 5 2021) DISCUSSION... Updated to include the 00Z aviation discussion below... AVIATION... Expect VFR conditions to persist through the overnight period. A storm system will move into the state on Wed...with SHRA developing throughout the day and especially late afternoon. Have precip moving into the terminals mainly in the afternoon hrs...with precip moving west to east. Expect conditions to gradually decrease as a result. PREV DISCUSSION...(ISSUED 241 PM CST Tue Jan 5 2021) SHORT TERM...Tonight Through Thursday Current surface analysis shows high pressure centered in the vicinity of the Missouri Bootheel. Frontal boundary was stalled from the Gulf of Mexico into West Texas, with a surface low and another frontal boundary coming off of the Rockies. In the upper levels, a longwave trough was over the central Rockies. The aforementioned upper trough will continue to dig down into Mexico and Baja California over the next couple of days, with an upper low elongating and deepening in the plains. The low will move into the Red River Valley late Wednesday. At the same time, the movement of the upper system will push the surface low and associated fronts toward the area. The surface low will pass close to southern Arkansas or a little south of Arkansas Wednesday night and Thursday. The surface low will enhance uplift into the region, with precip becoming likely by Wednesday afternoon. As the surface low passes and the upper low brings in colder air aloft, precip should begin transitioning to a wintry mix in the higher terrain over the north and portions of the west during the evening, and all snow later in the night as the column cools off/colder air deepens. Models continue showing varying solutions with respect to snowfall amounts, but they are generally clustering in on the Ozarks. They are also trending colder. For much of the area concerned, one to three inches of snow seems to be the most likely scenario. With northeast surface flow setting up, we may see some orography coming into play, with enhanced snowfall amounts in the higher terrain (i.e. 2,000 feet and above). For this reason, have gone ahead and issued a Winter Storm Watch for the higher elevations of several counties, as some minor travel impacts could occur. Precip will continue into Thursday, as the upper low shifts through/past southern Arkansas. It will gradually taper off in the afternoon and later. While my overall confidence on this scenario has increased somewhat, snowfall amounts are still difficult to pin down precisely. How fast the cold air moves in and how quickly the column cools will make all the difference as to how much snow falls. Thanks to WFOs TSA and SGF for collaboration/coordination efforts this afternoon. LONG TERM...Thursday Night Through Tuesday Expect mostly dry conditions to be in place Thursday night as a strong H500 Low and surface cold front continue moving across the region. The storm system should be just to our east as the extended period forecast begins. Northerly flow behind the cold front will help usher colder and drier air into the forecast area through the end of the week and into the weekend. A brief disturbance will advance through the state on Friday night/Saturday morning, but overall impacts are expected to be minimal. The upper level flow will become more westerly by Saturday night, allowing a vort max over the intermountain west to quickly dive southeastward through the Southern Great Plains. During its journey eastward, anticipate the feature to transition into a longwave trough. The associated surface low is progged to skirt the Gulf of Mexico Coast. At this time, it appears that this will result in a mostly dry frontal passage, with only minor chances for rain across southern Arkansas late this weekend. Snow may be possible with the storm system late in the period as temperatures will already be near or below freezing across much of the state. The limiting factor at this time will be the limited moisture as the low dips far to our south. Stay tuned though, as any northward movement of the low could return chances for snow to our area. As previously mentioned, temperatures will be quite chilly. Look for highs in the 30s and 40s and lows in the 20s and low 30s. && .LZK Watches/Warnings/Advisories... Winter Storm Watch from Wednesday evening through Thursday morning FOR Boone-Marion-Newton-Searcy-Van Buren. && Aviation...JONES
Hazardous weather outlook, Jan 5, 3:31 PM CST, 12 hours 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 331 PM CST Tue Jan 5 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-061100- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 331 PM CST Tue Jan 5 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight The threat for hazardous weather will remain low through tonight. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday A new storm system will bring rain to much of Arkansas on Wednesday and Thursday. At higher elevations...snowfall will be possible. Expect snowfall accumulations of 2 to 4 inches across northwest portions of the the area...with locally greater amounts in the higher terrain...where snowfall accumulations may reach or potentially exceed 5 inches. This snowfall is expected starting late Wednesday afternoon...persisting overnight into the day on Thursday. Again...most of the snowfall should be confined to the higher terrain areas where temperatures will be much closer to freezing. Elsewhere...mainly rainfall is expected...with localized water issues possible over portions of the area due to nearly- saturated soils. Another storm system will move across the region late this weekend. However...uncertainty is very high at this time as data has been trending drier. Please monitor for forecast updates over the coming days. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 6, 3:32 AM CST | Winter Weather Advisory | LZK | Baxter, Marion, Stone | 34 hr |
Nearby
Winter Storm Warnings in Arkansas, 2021Every winter storm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.